# SDR AALA20190201003

- Difficulty date: January 31, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 28,938 hours, 11,553 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Condition: Malfunctioned
- Location: Rt Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTED WITH APPROX 24.1K FUEL, DURING CLIMB  WITH ALL TANK PUMPS ON AND FUEL CROSSFEED CLOSED,  STARTED LOOSING FUEL OUT OF THE RIGHT TANK WENT UP TO 8000 FEET, AND RETURNED TO DEPARTURE.  LOST APPROX 1000 POUNDS FUEL FROM THE RIGHT TANK.  THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED THE RT FQIS COMPENSATOR UNIT IAW AMM 28-41-21.
